# SDR P5CA2016080800187

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,691 hours, 19,671 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Dislodged
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WEATHER RADAR SELECT SWITCH DISLODGED.  RESEATED THE SWITCH, SYSTEM TESTED NORMAL AMM 34-43-00.
